4 doctors weighed in:

I have high/bp colesterol and thick blood.I use pleximim micol and ecotrin (aspirin) but after using this I feel shortness of breath..What should I do? Thank u

4 doctors weighed in
Dr. Louis Grenzer
Internal Medicine - Cardiology
3 doctors agree

In brief: See doctor

I recognize ecotrin (aspirin) but do not know what those other medicines are.
You have three risk factors at least and are short of breath. You need a full medical evaluation.

In brief: See doctor

I recognize ecotrin (aspirin) but do not know what those other medicines are.
You have three risk factors at least and are short of breath. You need a full medical evaluation.
Dr. Louis Grenzer
Dr. Louis Grenzer
Thank
Dr. Gurmukh Singh
Pathology

In brief: See doctor

Agree with Dr. G.
Your health issue is more complicated than can be addressed in this forum.
Have a healthy diet, exercise, drink plenty of water, have safe sex, and get HPV vaccine. Wish you good health!

In brief: See doctor

Agree with Dr. G.
Your health issue is more complicated than can be addressed in this forum.
Have a healthy diet, exercise, drink plenty of water, have safe sex, and get HPV vaccine. Wish you good health!
Dr. Gurmukh Singh
Dr. Gurmukh Singh
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
35 years in practice
978K people helped
Continue
111,000 doctors available